# SDR DALA12001936302

- Difficulty date: June 19, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 95,946 hours, 12,254 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65B064533
- Condition: Damaged
- Location: Bs 570
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND FORWARD END OF FORWARD CARGO TRACK AT BS 570 APPROX 2 FEET INBOARD OFF DOOR OPENING DAMAGED.  MAINTENANCE REMOVED AND REPLACED FORWARD CARGO TRACK AT BS 570 PER SRM 51-10-02 PG 8 PARA 9 AND DRAWING 65B0645.
